Please use this identifier to cite or link to this item: https://doi.org/10.2166/hydro.2007.002
Title: Author's response to discussion of Derivation of high-order advection-diffusion schemes by Pavel Tkalich, 2006 J. Hydroinf. 8(3), 149-164
Authors: Tkalich, P. 
Issue Date: Apr-2007
Citation: Tkalich, P. (2007-04). Author's response to discussion of Derivation of high-order advection-diffusion schemes by Pavel Tkalich, 2006 J. Hydroinf. 8(3), 149-164. Journal of Hydroinformatics 9 (2) : 159-162. ScholarBank@NUS Repository. https://doi.org/10.2166/hydro.2007.002
Source Title: Journal of Hydroinformatics
URI: http://scholarbank.nus.edu.sg/handle/10635/116832
ISSN: 14647141
DOI: 10.2166/hydro.2007.002
Appears in Collections:Staff Publications

Show full item record
Files in This Item:
There are no files associated with this item.

WEB OF SCIENCETM
Citations

1
checked on Apr 30, 2018

Page view(s)

52
checked on May 18, 2018

Google ScholarTM

Check

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.